It is currently Sun Aug 20, 2017 5:34 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Mon Apr 02, 2012 10:16 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 29, 2012 9:03 pm
Posts: 8
Hi folks,
It's been a week since I've been on a high dosage of subs (here's my first post for reference: http://suboxforum.com/viewtopic.php?p=48466#48466). I no longer have cravings but at the high dose I'm on (40 mg daily) I often feel drugged and tired. Problem is when I tried to take 8 mg in the am instead of the 16 mg my doctor told me to take, I was even more tired and didn't perk back up until I took the other 8 mgs. Does this sound reasonable? Should I try just taking 4 mg in the morning or will I even be more tired? Can a very high dose cause energy, a medium dose cause drowsiness, and a low dose make me feel normal? Please help! Today was exhausting!
Thanks,
Paul


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 03, 2012 7:34 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Fri Nov 25, 2011 6:14 pm
Posts: 269
Location: Petoskey, MI
hi skelly, sorry to hear you are still having trouble. remember i am not a doctor, just speaking from my experience. whenever i tried adjusting my dose, i only had problems when i tinkered with my morning dose. try keeping that the same, but cutting down the rest of the day. if memory serves me correctly, you havent been on subs long. good luck and keep us posted!


Top
 Profile  
 
 Post subject:
PostPosted: Tue Apr 03, 2012 10:38 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Sub is a weird drug with drowsyness. I'll just tell you how it works for me, and maybe you can relate.

I've found Suboxone has a bit of a stimulant feel to it, in that if I take it before I plan on sleeping, I get a burst of energy and stay up another couple of hours often.

BUT at the same time, I need more hours sleep while on Sub than while I'm off all opioids.If I give myself 8 hours sleep (what I normally need), I do feel like I need a nap for an hour or two to make up for it. Overall I can feel lethargic if I don't get the extra sleep I need.

I've also found that if my dose of Sub is too high, I feel NARC'D - meaning stoned, which always has a drowsy element to it. IMO this is always a sign that the dose is far too high. Buprenorphine shouldn't make a person feel narc'd or euphoric, as running on too-high a dose can cause buprenorphine to make your opioid tolerance go UP - and once that happens, it's a lot harder to make it go back down.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Apr 04, 2012 9:22 am 
Offline
Average Poster
Average Poster

Joined: Thu Mar 29, 2012 9:03 pm
Posts: 8
I decided to try taking one dose daily in the afternoon today. I was so out of it at work yesterday I think people thought there was something wrong with me. It's been 18 hours since my last dose and I feel no withdrawals at the moment. Don't some people just take one dose a day?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Apr 04, 2012 5:45 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Skelly, if you feel stoned / drugged, your dose is too high... if you stay on that dose and allow your body to become tolerant to it, you will pay in the long term by having a higher tolerance to opioids than before you went on Sub.

You will end up more physically dependent on opioids because of Suboxone. When a person's tolerance goes up, those changes to the brain are long term.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Apr 05, 2012 11:21 am 
Offline
Average Poster
Average Poster

Joined: Thu Mar 29, 2012 9:03 pm
Posts: 8
tearj3rker wrote:
Skelly, if you feel stoned / drugged, your dose is too high... if you stay on that dose and allow your body to become tolerant to it, you will pay in the long term by having a higher tolerance to opioids than before you went on Sub.

You will end up more physically dependent on opioids because of Suboxone. When a person's tolerance goes up, those changes to the brain are long term.

I absolutely don't want that. I already lowered my dose and feel better. I don't want to be on this stuff forever!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group